# SDR IPXA2024021663181

- Difficulty date: January 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 1941 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMP. SEAT TRACK ANGLES LOCATED APPROX STA 1941/RBL20 HAS MISSING FASTENERS. (015-102) INSTALLED MISING FASTENER AT STR AFT CARGO COMP SEAT TRACK ANGLESLOCATED APPROX STA 1941RBL 20 R/H REF MD11 SRM 51-35-01
